# SDR ASAA0080244

- Difficulty date: April 10, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- Aircraft time: 21,412 hours, 11,513 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE FORWARD PORTABLE EMERGENCY LIGHT WAS FOUND WITH BROKEN FASTENERS.  REPLACED LIGHT ASSEMBLY AND OPERATED NORMALLY.  (X)
